MAUDE Adverse Event Report: ETHICON INC. VCL UC MONO VIO 12IN 10-0 D/A CS160-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL UC MONO VIO 12IN 10-0 D/A CS160-8; SUTURE, ABSORBABLE, SYNTHETIC
Model Number V450G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).A manufacturing record evaluation was performed for the finished device lot number pmz836, and no non-conformances related to the reported complaint condition were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: could you please inform the specific number of procedures in which the pull off's occurred?- 10+ times over a 3 month period.Could you please confirm the specific quantity of affected devices during each procedure? -1 what was being done when the pull off's occurred (e.G.Removal from package, during passage through tissue, during tying, etc.)? on different occasions, pulling through tissue, doctor tying the suture, loading suture on a needle holder.Names and dates of the procedures? trabeculectomy, pterygium please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.The suture is not available for return.The single complaint was reported with multiple events/procedures.There are no additional details regarding the additional events.
 
Event or Problem Description
It was reported that the patient underwent a trabeculectomy or pterygium surgery on unknown date and the suture was used.It was reported that the suture was popping off the needle possibly during tying the suture, passing the suture through tissue or during loading the suture.There were no patient consequences reported.

Brand Name
VCL UC MONO VIO 12IN 10-0 D/A CS160-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11771335
Report Number2210968-2021-04226
Device Sequence Number19894693
Product Code GAM
UDI-Device Identifier10705031051270
UDI-Public10705031051270
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberV450G
Device Catalogue NumberV450G
Device Lot NumberPMZ836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/04/2021
Patient Sequence Number1